Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 538041, 9 pages
http://dx.doi.org/10.1155/2014/538041
Research Article

Portfolio Strategy of Financial Market with Regime Switching Driven by Geometric Lévy Process

College of Information Science and Technology, Donghua University, Shanghai 201620, China

Received 18 January 2014; Accepted 24 February 2014; Published 25 March 2014

Academic Editor: Zhengguang Wu

Copyright © 2014 Liuwei Zhou and Zhijie Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Markowitz, “Portfolio selection,” Journal of Finance, vol. 7, pp. 77–91, 1952. View at Google Scholar
  2. D. Li and W.-L. Ng, “Optimal dynamic portfolio selection: multiperiod mean-variance formulation,” Mathematical Finance, vol. 10, no. 3, pp. 387–406, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Øksendal, Stochastic Differential Equations, Springer, 6th edition, 2005.
  4. X. Guo and Q. Zhang, “Optimal selling rules in a regime switching model,” IEEE Transactions on Automatic Control, vol. 50, no. 9, pp. 1450–1455, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Pemy, Q. Zhang, and G. G. Yin, “Liquidation of a large block of stock with regime switching,” Mathematical Finance, vol. 18, no. 4, pp. 629–648, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Wu and Z. Li, “Multi-period mean-variance portfolio selection with Markov regime switching and uncertain time-horizon,” Journal of Systems Science & Complexity, vol. 24, no. 1, pp. 140–155, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Wu and Z. Li, “Multi-period mean-variance portfolio selection with regime switching and a stochastic cash flow,” Insurance: Mathematics & Economics, vol. 50, no. 3, pp. 371–384, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Kallsen, “Optimal portfolios for exponential Lévy processes,” Mathematical Methods of Operations Research, vol. 51, no. 3, pp. 357–374, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  9. D. Applebaum, Lévy Processes and Stochastic Calculus, vol. 93, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  10. N. Vandaele and M. Vanmaele, “A locally risk-minimizing hedging strategy for unit-linked life insurance contracts in a Lévy process financial market,” Insurance: Mathematics & Economics, vol. 42, no. 3, pp. 1128–1137, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. Weng, “Constant proportion portfolio insurance under a regime switching exponential Lévy process,” Insurance: Mathematics & Economics, vol. 52, no. 3, pp. 508–521, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. N. Bäuerle and A. Blatter, “Optimal control and dependence modeling of insurance portfolios with Lévy dynamics,” Insurance: Mathematics & Economics, vol. 48, no. 3, pp. 398–405, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. C. Yuen and C. Yin, “On optimality of the barrier strategy for a general Lévy risk process,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1700–1707, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet